# SDR DKAA01002

- Difficulty date: March 8, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N916R
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 5912992501
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP NR 2 AFT PANEL DAMAGED AT XFS209.5.  REPAIRED PER DER DRAWING NR 57-01010-3, DATED 01/16/2001.  AIRCRAFT RETURNED TO SERVICE.  (M)
